# SDR AALA202506091647

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 35,864 hours, 14,623 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING A CENTER FUEL TANK LEFT TRANSFER FAULT ECAM MESSAGE DURING FLIGHT.THE AIRCRAFT WAS NOT OVERWEIGHT AND THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY. THE AIRCRAFT LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
